Aa
A
A
Close
Avatar universal
Prednisone for treatment of migraines and dizzy feeling
Is it possible to use prednisone for the treatment of prolonged migraines and a dizzy cloudy feeling in the back of my head? Have been dizzy for almost 4 weeks now and have not received any help from the primary dr, ENT or neurologist. Woud prednisone open up the blood vessels in my head and help aleavate the dizziness? Any other suggestions on how to make the cloudy feeling stop? I am allergic to alot of meds . Cannot take tylenol based drugs and do not want anti depressants. I am not anxious or depressed, just really dizzy. Thanks for listening.
Cancel
0 Answers
Page 1 of 1
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Migraines & Headaches Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Neurology Answerers
620923 tn?1452919248
Blank
Allentown, PA
Avatar universal
Blank
7530528 tn?1428275172
Blank
TX
1780921 tn?1462244109
Blank
Queen Creek, AZ